# SDR DALA2015102406508

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INTERCOSTAL BETWEEN, BS 1542 AND 154 RT SIDE AT AFT ACC COMPARTMENT.  R & R IAW DWG 9910087, REV 2 AND SRM 51-10-03, 51-30-02 AND 51-30-05.
